advertisement
Question
Posted by: X Tina | 2009-03-11

Mercilon and Migraines

HI Doc

I' m suffering terribly with Migraines. My GP thinks it could be the Mercilon. I' ve been on Mercilon for the past four years. The next soonest appointment i can get with my Gynae is in May.

I usually get the migraines as the first day of the inactive pills. Is there really a possibility that my migraines are related to the pill. If so which Pill to you recommended. I can' t wait until May.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If the migraines started w hen you started the Pill, they may be related. Hormonal migraines do occur. It sounds like a possible hormone withdrawal and it is not likely that changing pills will help the problem. You could try skipping the placebo pills and having a period only every 3 months.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement